ResearcherID Thomson Reuters  

Beasley, John E
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-7471-2008
URL: http://www.researcherid.com/rid/A-7471-2008
Subject: Operations Research & Management Science
Keywords: discrete optimisation; combinatorial optimization; financial optimisation
ORCID: http://orcid.org/0000-0002-4758-9970
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Mathematical Sciences
Role:
Past Institutions: Imperial College
My URLs: http://people.brunel.ac.uk/~mastjjb/jeb/jeb.html
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  10  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: OR-LIBRARY - DISTRIBUTING TEST PROBLEMS BY ELECTRONIC MAIL
 Author(s): BEASLEY, JE
 Source: JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY Volume: 41 Issue: 11 Pages: 1069-1072 Published: NOV 1990
 Times Cited: 865
 DOI: 10.1057/jors.1990.166
added
21-Feb-08
2.  Title: A genetic algorithm for the multidimensional knapsack problem
 Author(s): CHU, PC; BEASLEY, JE
 Source: JOURNAL OF HEURISTICS Volume: 4 Issue: 1 Pages: 63-86 Published: JUN 1998
 Times Cited: 342
 DOI: 10.1023/A:1009642405419
added
21-Feb-08
3.  Title: A genetic algorithm for the set covering problem
 Author(s): BEASLEY, JE; CHU, PC
 Source: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH Volume: 94 Issue: 2 Pages: 392-404 Published: OCT 25 1996
 Times Cited: 333
 DOI: 10.1016/0377-2217(95)00159-X
added
21-Feb-08
4.  Title: Heuristics for cardinality constrained portfolio optimisation
 Author(s): CHANG, TJ; MEADE, N; BEASLEY, JE; et al.
 Source: COMPUTERS & OPERATIONS RESEARCH Volume: 27 Issue: 13 Pages: 1271-1302 Published: NOV 2000
 Times Cited: 292
 DOI: 10.1016/S0305-0548(99)00074-X
added
21-Feb-08
5.  Title: A genetic algorithm for the generalised assignment problem
 Author(s): CHU, PC; BEASLEY, JE
 Source: COMPUTERS & OPERATIONS RESEARCH Volume: 24 Issue: 1 Pages: 17-23 Published: JAN 1997
 Times Cited: 256
 DOI: 10.1016/S0305-0548(96)00032-9
added
21-Feb-08
6.  Title: RESTRICTING WEIGHT FLEXIBILITY IN DATA ENVELOPMENT ANALYSIS
 Author(s): WONG, YHB; BEASLEY, JE
 Source: JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY Volume: 41 Issue: 9 Pages: 829-835 Published: SEP 1990
 Times Cited: 239
 DOI: 10.2307/2583498
added
21-Feb-08
7.  Title: AN EXACT TWO-DIMENSIONAL NON-GUILLOTINE CUTTING TREE-SEARCH PROCEDURE
 Author(s): BEASLEY, JE
 Source: OPERATIONS RESEARCH Volume: 33 Issue: 1 Pages: 49-64 Published: 1985
 Times Cited: 226
 DOI: 10.1287/opre.33.1.49
added
21-Feb-08
8.  Title: LAGRANGEAN HEURISTICS FOR LOCATION-PROBLEMS
 Author(s): BEASLEY, JE
 Source: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH Volume: 65 Issue: 3 Pages: 383-399 Published: MAR 26 1993
 Times Cited: 183
 DOI: 10.1016/0377-2217(93)90118-7
added
21-Feb-08
9.  Title: DETERMINING TEACHING AND RESEARCH EFFICIENCIES
 Author(s): BEASLEY, JE
 Source: JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY Volume: 46 Issue: 4 Pages: 441-452 Published: APR 1995
 Times Cited: 177
 DOI: 10.1057/jors.1995.63
added
21-Feb-08
10.  Title: ALGORITHMS FOR UNCONSTRAINED TWO-DIMENSIONAL GUILLOTINE CUTTING
 Author(s): BEASLEY, JE
 Source: JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY Volume: 36 Issue: 4 Pages: 297-306 Published: 1985
 Times Cited: 163
added
21-Feb-08
publication(s)  
First Page Previous Page Page   of  10  Go Next Page Last Page
  Sort by:    Results per page: